Solving algebraic equations with Integer Structure Analysis

J. V. Leyendekkers and A. G. Shannon
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 18, 2012, Number 4, Pages 54—60
Download full paper: PDF, 100Kb

Details

Authors and affiliations

J. V. Leyendekkers

Faculty of Science, The University of Sydney
Sydney, NSW 2006, Australia

A. G. Shannon

Faculty of Engineering & IT, University of Technology
Sydney, NSW 2007, Australia

Abstract

A new alternative method for solving algebraic equations is expounded. Integer Structure Analysis is used with an emphasis on parity, right-end-digits of the components and
the modular ring Z5.

Keywords

  • Modular rings
  • Quadratic equations
  • Cubic equations
  • Simultaneous equations
  • Complex roots
  • Integer structure analysis

AMS Classification

  • 11A07.

References

  1. Hall, H. S., S. R. Knight. 1952. Elementary Algebra. London: Macmillan.
  2. Horadam, A. F., A. G. Shannon. 1988. Asveld’s polynomials. In A. N. Philippou, A. F. Horadam, G. E. Bergum (eds), Applications of Fibonacci Numbers. Dordrecht: Kluwer, 163–176.
  3. Lee, T. 1994. Advanced Mathematics. 3rd edition. Fairfield, NSW: T.Lee.
  4. Leyendekkers, J. V., A. G. Shannon. The Cardano Family of Cubics . Notes on Number Theory and Discrete Mathematics, Vol. 5, 1999, No. 4, 151–162.
  5. Leyendekkers, J. V., A. G. Shannon. Analysis of the Roots of Some Cardano Cubes . Notes on Number Theory and Discrete Mathematics, Vol. 6, 1999, No. 4, 113–117.
  6. Leyendekkers, J. V., A. G. Shannon, J. M. Rybak. 2007. Pattern Recognition: Modular Rings and Integer Structure. North Sydney: Raffles KvB Monograph No 9.

Related papers

Cite this paper

APA

Leyendekkers, J., & Shannon, A.(2012). Solving algebraic equations with integer structure analysis, Notes on Number Theory and Discrete Mathematics, 18(4), 54-60.

Chicago

Leyendekkers, JV, and AG Shannon. “Solving Algebraic Equations with Integer Structure Analysis.” Notes on Number Theory and Discrete Mathematics 18, no. 4 (2012): 54-60.

MLA

Leyendekkers, JV, and AG Shannon. “Solving Algebraic Equations with Integer Structure Analysis.” Notes on Number Theory and Discrete Mathematics 18.4 (2012): 54-60. Print.

Comments are closed.